# SDR R61A201405100655

- Difficulty date: May 10, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 16,887 hours, 13,315 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17066531001
- Condition: Corroded
- Location: 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK WAS REPORTED THAT FRAME 88 BETWEEN STRINGERS 26R-27R AT FRAME SPLICE IS CORRODED.  MX R & R FRAME 88, BETWEEN STRINGERS 16R-27R AT FRAME SPLICE IAW SRM 51-41-01,51-41-02.    MAJOR REPAIR.
